# SDR DALA2018052503575

- Difficulty date: May 21, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N308DN
- Make and model: Airbus A321-211
- Aircraft serial: 7233
- Aircraft time: 4,671 hours, 2,981 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON AFT FIXED FAIRING UPPER SPAR WAS CRACKED IN 2 PLACES BETWEEN RIB 14 AND 15.   REPAIRED IAW AMDS 5450-01052-06A
